# SDR USAA2012041300014

- Difficulty date: April 10, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 36,569 hours, 20,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4779
- Condition: Inoperative
- Location: Emergency Light
- Part time: 28,607 hours, 13,203 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM FAILS OPS TEST.  REMOVED AND REPLACED FORWARD EMERGENCY POWER SUPPLY UNIT.  OPS CHECKED GOOD.
